| Model Number |
9-ASD-005 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, a 5mm amplatzer septal occluder was chosen for implant using a 6f amplatzer trevisio intravascular delivery system.During the procedure, it was observed that the device deployed in a cobra appearance.The physician recaptured the occluder and attempted to redeploy the device four times, but it continued to deploy in a cobra appearance.The deformed device was not released from the delivery cable while inside the patient.The occluder was removed and massaged but it did not return to the normal shape.Then, a 6mm amplatzer septal occluder was then chosen for implant.The replacement device successfully implanted.There was no clinically significant delay and the patient remained hemodynamically stable throughout the procedure.The patient was reported as stable.No additional information was provided.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.An image was received from the field and the image appears to show the device deforming in a cobra appearance however,the device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.